Optimal trade execution and absence of price manipulations in limit order book models


Alfonsi, Aurélien ; Schied, Alexander


DOI: https://doi.org/10.1137/090762786
URL: http://epubs.siam.org/sifin/resource/1/sjfmbj/v1/i...
Additional URL: https://hal.archives-ouvertes.fr/hal-00397652/docu...
Document Type: Article
Year of publication: 2010
The title of a journal, publication series: SIAM Journal on Financial Mathematics : SIFIN
Volume: 1
Issue number: 1
Page range: 490-522
Place of publication: Philadelphia, Pa.
Publishing house: SIAM
ISSN: 1945-497X
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik I (Schied)
Subject: 510 Mathematics
Additional information: Online-Ressource

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Alfonsi, Aurélien ; Schied, Alexander (2010) Optimal trade execution and absence of price manipulations in limit order book models. SIAM Journal on Financial Mathematics : SIFIN Philadelphia, Pa. 1 1 490-522 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item